# SDR FDEA201008032788

- Difficulty date: August 3, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,215 hours, 19,152 cycles
- Engine: Pwa PW4158
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A5724093520100
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING JACK PAD FITTING IS CRACKED.  REMOVED FITTING SRM 51-40-21, PARA 5, PG 7.  MACHINED NEW JACK PAD IAW DWG A57240935, ISSUE "C".  DIMENSION CHECK ON JACK PAD WITHIN LIMITS.  FINAL HOLE SIZES WILL BE REAMED TO SIZE PRIOR TO INSTALLATION ON ACFT IAW DWG A57240935, ISSUE "C".  ALODINED IAW SRM 51-21-10, PG 6.  PRIMED AND PAINTED IAW SRM 51-75-10.  PART MARKED FITTING IAW GMM 7-0-1001.  REAMED FASTENER HOLES REF SRM 51-40-21, PARA 9.  INSTALLED JACK PAD SRM 51-40-21, PARA 9, PG 98.  TOOL T8342V.
